# SDR CALA2023050101311

- Difficulty date: May 1, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 80,402 hours, 16,668 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Condition: Missing
- Location: L Wing Le Ob
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ETOPS CHECK WALK AROUND LEFT WING MISSING PANEL LEADING EDGE SIXFEET OUTBOARD FROM#1ENGINE PYLON. REPLACED MISSING PANEL ON LEFT WING PARTS USED: 76-5741-3-0002.
